MathSciNet Relay Station
MathSciNet bibliographic data
MR182561 (32 #44) 02.70
McLaughlin, T. G. On a class of complete simple sets. Canad. Math. Bull. 8 1965 33–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement